Translator Disclaimer
July 2017 Proof of the Riemannian Penrose inequality with charge for multiple black holes
Marcus Khuri, Gilbert Weinstein, Sumio Yamada
J. Differential Geom. 106(3): 451-498 (July 2017). DOI: 10.4310/jdg/1500084023

Abstract

We present a proof of the Riemannian Penrose inequality with charge in the context of asymptotically flat initial data sets for the Einstein–Maxwell equations, having possibly multiple black holes with no charged matter outside the horizon, and satisfying the relevant dominant energy condition. The proof is based on a generalization of Hubert Bray’s conformal flow of metrics adapted to this setting.

Funding Statement

M. Khuri acknowledges the support of NSF Grants DMS-1007156 and DMS-1308753. S. Yamada acknowledges the support of JSPS Grants 23654061 and 24340009.

Citation

Download Citation

Marcus Khuri. Gilbert Weinstein. Sumio Yamada. "Proof of the Riemannian Penrose inequality with charge for multiple black holes." J. Differential Geom. 106 (3) 451 - 498, July 2017. https://doi.org/10.4310/jdg/1500084023

Information

Received: 16 March 2015; Published: July 2017
First available in Project Euclid: 15 July 2017

zbMATH: 06846957
MathSciNet: MR3680554
Digital Object Identifier: 10.4310/jdg/1500084023

Rights: Copyright © 2017 Lehigh University

JOURNAL ARTICLE
48 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 3 • July 2017
Back to Top